Letter to the editor a correction

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)245
Number of pages1
JournalRussian Mathematical Surveys
Volume45
Issue number3
DOIs
StatePublished - Jun 30 1990
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Letter to the editor a correction. / Suslov, Sergei.

In: Russian Mathematical Surveys, Vol. 45, No. 3, 30.06.1990, p. 245.

Research output: Contribution to journalArticle

@article{b6b1060b5b364d7187f19701dd85d216,
title = "Letter to the editor a correction",
author = "Sergei Suslov",
year = "1990",
month = "6",
day = "30",
doi = "10.1070/RM1990v045n03ABEH002357",
language = "English (US)",
volume = "45",
pages = "245",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "3",

}

TY - JOUR

T1 - Letter to the editor a correction

AU - Suslov, Sergei

PY - 1990/6/30

Y1 - 1990/6/30

UR - http://www.scopus.com/inward/record.url?scp=84956245634&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956245634&partnerID=8YFLogxK

U2 - 10.1070/RM1990v045n03ABEH002357

DO - 10.1070/RM1990v045n03ABEH002357

M3 - Article

AN - SCOPUS:84956245634

VL - 45

SP - 245

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 3

ER -